# SDR TSAA1012020

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 55,825 hours, 65,178 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NON-ETOPS CARGO FLIGHT 25.  UPON ARRIVAL, AN ELECTRICAL ODOR WAS REPORTED BY THE PILOT IN THE COCKPIT.  MX INSPECTED COCKPIT AND FOUND NO DEFECTS OR ODORS.  MX INSPECTED THE E & E BAY AND FOUND WATER IN THE BAY.  ACFT WAS TOWED TO HANGAR, DRIED OUT, AND RETURNED TO SERVICE.
